# SDR HNAA2015102500312

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 47,629 hours, 54,496 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, SPOILER PUSH OFF LIGHT FLICKERED.  R & R BROKEN WIRE AT QUADRANT SWITCH.  OPS CHECKED GOOD.
